# SDR FDEA201201130148

- Difficulty date: January 13, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 64,711 hours, 14,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3125504
- Condition: Misrepaired
- Location: Bs 1810
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BS 1810 TO 1821 , LONGERON 28-30R MISREPAIRED.  CARRIED OUT REPAIR IAW SRM 53-00-01, FIG 201, REV 48.  REPAIR 1, EO E1-5100-7-5001B-PT1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 113.
